# SDR DALA2024042004611

- Difficulty date: April 20, 2024
- Submitted: April 20, 2024
- Operation: Air carrier
- Aircraft: N343DN
- Make and model: Airbus A321-211
- Aircraft serial: 8200
- Aircraft time: 17,529 hours, 7,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3043, CRACK SHEAR PLATE STR 23 L BTW FR69 TO FR70 AT AFT GALLEY AREA. MEASURE OF CRACK IS L:0.993 INCH.   REPLACED SHEAR PLATE STR 23L LOC. BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11-801 AND A321 SRM 51-72-11-911-001AND DWG: D53474180 ISSUE: G RELEASE DATE:30-SEP-05. (LP 0302976)
